Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ldm2010

Finished 2nd month of accutane (claravis)

I am 17 and have been suffering from mild- moderate acne for the past few years. Ive been on a lot of different things from the derm but nothing has really worked yet. So he put me on accutane starting in the beginning of august. Before i started the accutane i really only broke out along my chin and really bad on my back. But since starting the claravis I have non-stop breakouts on my cheeks. Just finished my second month and I have been on 20mg twice a day for both months. Im getting kind of worried because I have never broken out on my cheeks and the breakout has not stopped at all. Each day my face is looking worse.

So i go to the derm on tuesday and I was wondering what dosage you guys think he will put me on next

Also I have been taking the pills with a meal and I want to know what kinds of food other people take the pill with

Heres a picture on the attachments ...it was about three weeks ago and i have since had really bad breakouts on my left side..nd sorry for the serious look hah

post-113357-1254089075_thumb.jpg

post-113357-1254089075_thumb.jpg

Share this post


Link to post
Share on other sites

Hi Idm :)

Try not to worry too much about the breaking out. When I started Tane my skin cleared brilliantly for about a week or so, then BAM, terrible Initial Breakout, that lasted nearly 2 months. It was much worse than anything I'd ever had, and like yours all along my cheeks and some on my chin, where I don't usually break out. Just hang in there and it will be worth it I promise.

Many times I thought 'what have I done' but this last week has been the big turn around, as of this week I had NO actives at ALL...my skin still looks like absolutle crap but its all red marks and healing stuff.

Yesterday I got 2 new actives, one a bump type cyst under my skin and the other a whitehead on my shin, however I think this is down to 'time of the month' (sorry haha.)

Anyway what I'm trying to say is hang in there, my skin looked much worse than yours does, and it did get me quite down, but there is light at the end of the tunnel. Just look at it as though you're getting ALL of your future pimples now :) And then that's it forever!! :D

As for dosage, that will depend on your weight and course length. I weigh 50kg and am on 50mg a day for 4 months (I'm 9 weeks in now.) I started off the first month on 25mg a day..which is why i think my IB lasted so long..breakout from the first month, then 2nd breakout from the increased dosage.

I just take mine with my dinner...whatever that may be! If for whatever reason I don't feel like eating a meal, I take it with milk and a few cookies or something. Just try to take the pills with something fatty as it will help with absorption. :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×